# SDR UPS02837889

- Difficulty date: February 28, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 65,884 hours, 25,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 AFT PIT FS 1200 ZEE FITTING AT L34R - L33R IS CORRODED.  REMOVED CORRODED ANGLE LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-24, INSTALLED ZEE FITTING REPAIR ANGLE IAW DC8 SRM 51-1-20D.
